# SDR SWIA202056758

- Difficulty date: December 19, 2020
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 25,116 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FORWARD AND AFT ANCHOR FITTINGS HAVE MISCELLANEOUS  CORRODED HARDWARE, FS310.00 & FS349.00.   (C-CHECK) RO 3/8/2021    REMOVED AND REPLACED CORRODED HARDWARE ON PASSENGER DOOR FORWARD AND AFT ANCHOR FITTINGS AS PER CRJ 700 AMM 52-11-17-400-804
